# SDR QXEA9800013

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather
- Condition: Failed Test
- Location: Prop Syst
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MFR - AIRCRAFT AUTO FEATHER TEST INOP. MAINTENANCE CYCLED POWER LEVERS SEVERAL TIMES, OPERATIONAL CHECK GOOD.
